IJSTR

International Journal of Scientific & Technology Research

Home About Us Scope Editorial Board Blog/Latest News Contact Us
0.2
2019CiteScore
 
10th percentile
Powered by  Scopus
Scopus coverage:
Nov 2018 to May 2020

CALL FOR PAPERS
AUTHORS
DOWNLOADS
CONTACT

IJSTR >> Volume 9 - Issue 2, February 2020 Edition



International Journal of Scientific & Technology Research  
International Journal of Scientific & Technology Research

Website: http://www.ijstr.org

ISSN 2277-8616



Self-Adjoint Operator With Triangular Factorization In Hilbert Space

[Full Text]

 

AUTHOR(S)

Ahmed Yahya M.H

 

KEYWORDS

Triangular operators, operators with difference kernels, operator identity, homogeneous kernel

 

ABSTRACT

In this paper we examine and apply the issue of triangular factorization of positive self-adjoint operators in Hilbert space; we demonstrate that expansive classes of operators can be factorized.

 

REFERENCES

S. Banach, Sur les fonctionnelles lineares, I, II, Studia Math (1929), 211–216, 223–239.
[2] M.S. Brodskii, Triangular and Jordan Representations of Linear Operators, v. 32,Amer. Math. Soc., Providence, 1971.
[3] K.R. Davidson K.R., Nest Algebras, Pitnam, Res. Notes Math., 1988.
[4] I. Gohberg and M.G. Krein, Theory and Applications of Volterra Operators in Hilbert Space, Amer. Math. Soc., Providence, 1970.
[5] R. Kadison and I. Singer I., Triangular Operator Algebras, Amer. J. Math. 82 (1960),227–259.
[6] L.A. Sakhnovich, Investigation of Triangular Model of Non-adjoint Operators, Izvest.Visch. Uch. Zav, ser. mat. 14 (1959), 141–149 (in Russian).
[7] Sakhnovich L.A., Factorization of Operators in L^2 (a,b), Functional Anal. and Appl.13 (1979),187-192 (Russian).14
[8] L.A. Sakhnovich, Integral Equations with difference Kernels on finite Intervals, Operator Theory, Advances and Applications, v. 84, Birkhäuser, 1996.
[9] L.A. Sakhnovich, Spectral Theory of Canonical Differential Systems. Method of Operator Identities, Operator Theory, Advances and Applications, v. 107, Birkhäuser,1999.
[10] E. Titchmarsh, Introduction to the Theory of Fourier Integrals, Oxford, 1970.
[11] Sakhnovich L.A., On Triangular Factorization of positive Operators, Operator Theory: Advances and Appl., vol.179 (2007) 289-308.